# SDR CA050406004

- Difficulty date: April 4, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 1,490 hours
- Engine: Pwa PW530A
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: NH300038010
- Condition: Cracked
- Location: Ram Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING OTHER MAINTENANCE ON AIRCRAFT, NOTICED RAM AIR DUCT IN REAR EQUIPMENT BAY CRACKED.  UPON CLOSER INSPECTION OF RAM AIR DUCT, NOTICED SEVERE CHAFFING BETWEEN RAM AIR DUCT AND RT ENGINE BLEED AIR LINE JUST PRIOR TO BLEED AIR CHECK VALVE.  RAM AIR DUCT WAS CHAFED 99 PERCENT THROUGH, AND BLEED AIR TUBE IS BEYOND REPAIR LIMITS.  THIS IS AN AREA THAT IS NOT EASILY VISUALLY ACCESSABLE.  NEW DUCT AND NEW BLEED TUBE NEED TO BE INSTALLED.
